# SDR UIEA2021092302092

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 91,934 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Part serial: 135071
- Condition: Warning Message
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L PACK TEMP MESSAGE ON EICAS( TRANSFER TO MDDR #153979, MEL 21-51-01-01, CAT C, DUE DATE 03OCT2021.  /  LP 1386694: REMOVED AND REPLACED LEFT HAND DOOR ACTUATOR ASSY IAW B767 AMM 21-53-03. OPS CKS GOOD. THIS CLEARS MDDR 153979. MCC NOTIFIED. )
